Alert archive / Oklahoma / Flash Flood Warnings in 2008

Flash Flood Warning 12, NWS Tulsa, OK

March 3, 20086 counties in Oklahoma; Crawford County, Franklin County, Sebastian County, Arkansas

NWS Tulsa, OK issued this flash flood warning at Mar 3, 2008, 7:43 AM CST for 6 counties in Oklahoma; Crawford County, Franklin County, Sebastian County, Arkansas. It was in force for 3 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 3, 2008, 7:43 AM CST (13:43 UTC)
Expired
Mar 3, 2008, 10:45 AM CST
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, Adair County, OK, Cherokee County, OK, Haskell County, OK, Latimer County, OK, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 43 km from the middle of the area, began a volume at 13:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 3, 9:00 AM CSTFLASH FLOOD2 N Albion, OKWATER OVER A FEW SECONDARY ROADS.
Mar 3, 10:45 AM CSTFLOODPoteau, OKNUMEROUS COUNTY ROADS CLOSED DUE TO HIGH WATER REPORTED BY LE FLORE COUNTY SHERIFFS OFFICE.
Mar 3, 10:45 AM CSTFLASH FLOOD2 W Charleston, ARSEVERAL SECONDARY ROADS FLOODED.
Mar 3, 10:45 AM CSTFLASH FLOOD4 N Muldrow, OKSEVERAL SECONDARY ROADS FLOODED.
Mar 3, 10:45 AM CSTFLASH FLOODFort Smith, ARSEVERAL ROADS IN THE CITY FLOODED OR CLOSED DUE TO HIGH WATER.
Mar 3, 10:45 AM CSTFLASH FLOODLequire, OKSEVERAL SECONDARY ROADS FLOODED.
Mar 3, 10:45 AM CSTFLASH FLOODRed Oak, OKSEVERAL ROADS CLOSED AROUND RED OAK DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 77 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 1.7 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 265 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
464 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
265 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 031350
FFWTSA
ARC033-047-131-OKC001-021-061-077-079-135-031645-
/O.NEW.KTSA.FF.W.0012.080303T1343Z-080303T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
743 AM CST MON MAR 3 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
  CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  HASKELL COUNTY IN SOUTHEAST OKLAHOMA
  LATIMER COUNTY IN SOUTHEAST OKLAHOMA
  LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
  SOUTHWESTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
  SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 1045 AM CST

* AT 737 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR             
  INDICATED MODERATE TO HEAVY RAIN CONTINUES TO FALL OVER
  THE WARNED AREA. FOUR TO FIVE INCHES OF RAIN HAS ALREADY 
  FALLEN OVER PORTIONS OF LATIMER AND LEFLORE COUNTIES. 
  ANOTHER INCH OR TWO OF RAIN IS LIKELY.  

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. 
TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE 
WATER RECEDES. REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN 
AUTOMOBILES.

LAT...LON 3576 9397 3560 9408 3516 9403 3508 9425
      3497 9423 3491 9443 3468 9451 3469 9552
      3503 9551 3504 9535 3508 9534 3516 9535
      3517 9546 3529 9546 3529 9520 3541 9509
      3565 9507
TIME...MOT...LOC 1343Z 270DEG 20KT 3520 9095

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Mar 3, 3:45 AM CST, 3 hours 58 minutes earlier.

Area forecast discussion, Mar 3, 3:45 AM CST, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
345 AM CST MON MAR 3 2008

.DISCUSSION...
THIS MORNING...FRONT HAS PUSHED THROUGH MOST OF THE AREA WITH
WIDESPREAD HEAVY RAIN AND THUNDERSTORMS CONTINUING TO CAUSE
FLOODING PROBLEMS ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS. ADDITIONAL AREA OF PRECIP EXPANDING ACROSS NE TEXAS WILL
MOVE INTO SE OKLAHOMA SHORTLY AND BRING ADDITIONAL HEAVY RAIN.
AT LEAST PART OF FLOOD WATCH MAY NEED TO BE EXTENDED...HAVE
DROPPED AREAS NORTH OF I-44 AS HEAVIEST RAIN HAS MOVED OUT AND
ADDITIONAL HEAVY PRECIP REMAINS SOUTH.

TEMPS DROPPING SUBSTANTIALLY BEHIND FRONT WITH SOME GUSTS NEAR 40-
MPH WEST OF TULSA. WIND ADVISORY WILL BE KEPT IN PLACE TIL 12Z BUT
SHOULD SEE A DECREASE IN SPEEDS AFTER THAT. CHANGE TO A MIX OF
PRECIP BY THIS AFTERNOON IN NORTHERN AREAS...FORECAST SOUNDINGS
SUPPORT MORE OF A SLEET SNOW MIX WITH SOME POSSIBILITY OF FZRA
ACROSS NW ARKANSAS. THIS NEEDS TO BE WATCHED THROUGH THE DAY BUT
AT THIS TIME...THE SIGNIFICANT WINTER WEATHER STILL FIGURES TO BE
WITH THE MAIN UPPER LOW.

WATER VAPOR IMAGERY SHOWS POWERFUL UPPER LOW EAST OF THE FOUR
CORNERS AREA THIS MORNING. THE LOW ACTUALLY MADE A BRIEF
RETROGRESSION TO THE SOUTHWEST....BUT PROFILERS NOW SHOW STRONGER
WINDS ON THE EAST SIDE OF THE LOW AND RECENT SAT TRENDS SHOW IT
HAS FINALLY BEGUN TO TURN TO THE EAST. THE TRACK OF THIS LOW
REMAINS THE BIG PROBLEM FOR TONIGHT INTO EARLY TUESDAY AS THERE
REMAINS A STRONG SIGNAL OF A SWATH OF HEAVY SNOWFALL JUST LEFT OF
THE TRACK OF MID LEVEL SYSTEM. RELATIVELY WARM GROUND TEMPS WILL
KEEP ACCUM DOWN SOMEWHAT EXPECT FOR THE ZONE OF HEAVIEST SNOWFALL
RATES...AND THIS REMAINS TOUGH TO PIN DOWN AT THIS TIME. IN ANY
CASE...ACCUMULATING SNOW SHOULD BEGIN TO IMPACT PORTIONS OF SE
OKLAHOMA SHORTLY AFTER 00Z AND INTO NW ARKANSAS BEFORE 06Z.

SO...HAVE UPGRADED TO A WINTER STORM WARNING FROM PITTSBURG AND
LATIMER NORTHEAST THROUGH CARROLL AND MADISON...WITH A WINTER WX
ADVISORY TO THE NORTH. THERE WILL LIKELY BE A VERY TIGHT GRADIENT
IN SNOWFALL ACCUM ALONG THE NORTHERN EDGE AS STRONG DEFORMATION
ZONE BECOMES ESTABLISHED. HAVE ALSO INCLUDED PUSH/CHOCTAW COUNTIES
IN A WATCH AS RECENT MODEL TRENDS INDICATE POTENTIAL FOR A MORE
SOUTHERLY TRACK. STILL VERY TOUGH TO SAY EXACTLY WHERE THE
HEAVIEST SNOW WILL FALL...BUT WITH STEEP LAPSE RATES WITHIN THE
COLD AIR LOCAL RATES OF 2-3 INCHES AN HOUR ARE NOT IMPOSSIBLE.

ONCE THE SYSTEM DEPARTS TUESDAY SKIES SHOULD CLEAR FAIRLY QUICKLY
BUT TEMPS WILL NOT WARM MUCH...ESPECIALLY IN AREAS WITH SIG SNOW
COVER. ANOTHER FRONT WILL PUSH TROUGH WED AND KEEP COOL TEMPS
AROUND INTO LATE IN THE WEEK...WITH A GOOD WARM UP BY NEXT
WEEKEND. STAYED CLOSE TO GUIDANCE THROUGHOUT THE EXTENDED PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   36  23  44  30 / 100  70   0   0
FSM   43  25  41  26 / 100  90  30   0
MLC   40  26  42  33 / 100  90   0   0
BVO   34  22  45  25 /  90  50   0   0
FYV   39  21  35  20 / 100  90  40   0
BYV   39  21  33  24 / 100  90  40   0
MKO   39  25  41  27 / 100  90  10   0
MIO   35  22  39  25 / 100  70  10   0
F10   38  25  42  29 / 100  90   0   0
HHW   44  28  46  36 / 100  90  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL NOON MONDAY FOR OKZ049-OKZ053-OKZ062-OKZ063-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
     OKZ073-OKZ074-OKZ075-OKZ076.

     WIND ADVISORY UNTIL 6 AM MONDAY FOR OKZ054-OKZ055-OKZ056-OKZ057-
     OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-
     OKZ066-OKZ067-OKZ068-OKZ070-OKZ071.

     WINTER STORM WARNING FROM 9 AM MONDAY TO 6 AM TUESDAY FOR OKZ063-
     OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075.

     WINTER WEATHER ADVISORY FROM 9 AM MONDAY TO 6 AM TUESDAY FOR
     OKZ057-OKZ058-OKZ060-OKZ061-OKZ062-OKZ064-OKZ065-OKZ066-
     OKZ067.

     WINTER STORM WATCH FROM 9 AM MONDAY TO 6 AM TUESDAY FOR OKZ049-
     OKZ053-OKZ076.

AR...FLOOD WATCH UNTIL NOON MONDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
     ARZ019-ARZ020-ARZ029.

     WINTER STORM WARNING FROM 9 AM MONDAY TO 6 AM TUESDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011-ARZ019.

     WINTER STORM WATCH FROM 9 AM MONDAY TO 6 AM TUESDAY FOR ARZ020-
     ARZ029.

&&

SHORT TERM...18
LONG TERM....14
Hazardous weather outlook, Mar 3, 4:50 AM CST, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
450 AM CST MON MAR 3 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
450 AM CST MON MAR 3 2008

...FLOODING RAINFALL WILL CONTINUE THIS MORNING ACROSS PARTS OF
SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...

...SIGNIFICANT SNOWFALL EXPECTED THIS EVENING AND OVERNIGHT FOR
PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

WINTER WEATHER.
	SNOW ACCUMULATION.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

	ICE ACCUMULATION.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE MORNING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
AREAS OF SHOWERS AND THUNDERSTORMS CONTINUED EARLY THIS MORNING
ALONG A COLD FRONT THAT STRETCHED FROM NORTHWEST ARKANSAS INTO FAR
SOUTHEASTERN OKLAHOMA. THE COLD FRONT HAS SLOWED SOME AS THE UPPER
FLOW BECOMES PARALLEL TO THE BOUNDARY...WHICH HAS HELPED FOCUS
WIDESPREAD HEAVY FLOODING RAINFALL ACROSS MUCH OF SOUTHEAST OKLAHOMA
INTO NORTHWEST ARKANSAS. ADDITIONAL RAINFALL CURRENTLY OVER NORTHERN
TEXAS WILL MOVE INTO THE FLOOD PRONE AREA THIS MORNING...WITH AN
ADDITIONAL INCH OR TWO OF RAINFALL POSSIBLE. A FLASH FLOOD
WATCH...OKCFFATSA...REMAINS IN EFFECT UNTIL NOON FOR ALL BUT
NORTHEAST OKLAHOMA.

AS COLDER AIR CONTINUES TO FILTER SLOWLY SOUTH ACROSS THE
REGION...PRECIPITATION MAY BEGIN TO MIX WITH LIGHT FREEZING RAIN
AND SLEET BY LATE MORNING INTO THE AFTERNOON...PARTICULARLY ACROSS
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. WARM GROUND CONDITIONS
SHOULD LIMIT ICE ACCUMULATIONS TO MAINLY ELEVATED SURFACES.

THE MORE SIGNIFICANT WINTER THREAT WILL ARRIVE BY THIS EVENING AND
OVERNIGHT AS A POWERFUL UPPER LEVEL SYSTEM EJECTS ACROSS NORTH TEXAS
INTO NORTHERN ARKANSAS. THIS TRACK FAVORS A BAND OF LOCALLY HEAVY
SNOWFALL ACROSS PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. AT
THIS TIME...4 TO 6 INCHES OF SNOW APPEAR POSSIBLE GENERALLY FROM A
BAND FROM PITTSBURG AND MCINTOSH COUNTIES EXTENDING NORTHEAST
THROUGH BENTON...CARROLL...MADISON AND WASHINGTON COUNTIES IN
NORTHWEST ARKANSAS. SNOWFALL AMOUNTS FARTHER SOUTH...INCLUDING FAR
SOUTHEAST OKLAHOMA INTO THE FORT SMITH REGION...ARE MORE
QUESTIONABLE AT THIS TIME. DUE TO THE UNCERTAINTY...THIS AREA HAS
BEEN INCLUDED IN A WINTER STORM WATCH THROUGH TONIGHT.

THE TRACK OF THE UPPER LOW REMAINS UNCERTAIN AT THIS TIME...AND
SNOWFALL FORECASTS WILL BE FINE TUNED DURING THE DAY.

PLEASE REFER TO THE LATEST SUITE OF WINTER WEATHER
PRODUCTS...OKCWSWTSA...FOR FURTHER DETAILS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
EMERGENCY MANAGERS AND STORMS SPOTTERS SHOULD STAY TUNED TO THE
LATEST FORECASTS. PLEASES REPORT FLOODING AND SNOWFALL AMOUNTS TO
THE NATIONAL WEATHER SERVICE IN TULSA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...WINTER WEATHER POTENTIAL.
WEDNESDAY THROUGH SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
LINGERING LIGHT SNOW WILL BE POSSIBLE OVER FAR EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS EARLY TUESDAY MORNING. ONLY MINOR ACCUMULATIONS
ARE EXPECTED.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Mar 3, 1:48 AM CST, 5 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
148 AM CST MON MAR 3 2008

ARZ019-020-029-OKZ049-072>076-030845-
CRAWFORD AR-FRANKLIN AR-HASKELL OK-LATIMER OK-LE FLORE OK-PITTSBURG
OK-PUSHMATAHA OK-SEBASTIAN AR-SEQUOYAH OK-
148 AM CST MON MAR 3 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 245 AM CST
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     SEBASTIAN AND FRANKLIN

IN NORTHWEST ARKANSAS
     CRAWFORD

IN EAST CENTRAL OKLAHOMA
     EASTERN SEQUOYAH

IN SOUTHEAST OKLAHOMA
     EASTERN HASKELL...LE FLORE...SOUTHEASTERN PITTSBURG...NORTHERN
     PUSHMATAHA AND LATIMER

AT 148 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM CASS TO MOFFETT TO 7 MILES NORTHWEST OF DUNBAR...
MOVING NORTHEAST AT 30 MPH. A LARGE PORTION OF THE ALERT AREA WILL
BE AFFECTED BY THIS LINE OF STORMS.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.

LAT...LON 3445 9578 3454 9568 3500 9541 3565 9449
      3570 9368 3539 9369 3538 9378 3530 9381
      3530 9389 3521 9392 3523 9400 3514 9403
      3507 9423 3496 9423 3491 9443 3453 9449
      3449 9502 3445 9507
TIME...MOT...LOC 0748Z 240DEG 29KT 3571 9382 3540 9445
          3454 9562
Special weather statement, Mar 3, 1:53 AM CST, 5 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
153 AM CST MON MAR 3 2008

ARZ002-011-020-030845-
CARROLL AR-FRANKLIN AR-MADISON AR-
153 AM CST MON MAR 3 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 245 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     CARROLL AND MADISON

IN WEST CENTRAL ARKANSAS
     NORTHEASTERN FRANKLIN

AT 153 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM GRANDVIEW TO 2 MILES NORTHWEST OF TURNERS BEND...
MOVING EAST AT 40 MPH. MUCH OF THE ALERT AREA WILL BE AFFECTED BY
THIS LINE OF STORMS.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.

LAT...LON 3618 9327 3611 9330 3611 9345 3597 9342
      3588 9350 3577 9350 3576 9366 3566 9369
      3565 9399 3571 9398 3575 9389 3578 9396
      3651 9380 3650 9329
TIME...MOT...LOC 0753Z 271DEG 37KT 3642 9360 3569 9383
Local storm report, Mar 3, 2:53 AM CST, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
253 AM CST MON MAR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     FLASH FLOOD      FORT SMITH              35.39N 94.40W
03/03/2008                   SEBASTIAN          AR   EMERGENCY MNGR

            WATER IN SEVERAL BUILDINGS. TWO FEET OF WATER OVER THE
            ROAD ALONG ZERO AVENUE. WATER RESCUES UNDERWAY IN PARTS
            OF THE CITY.

&&

MAT
Local storm report, Mar 3, 3:35 AM CST, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
335 AM CST MON MAR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     FLASH FLOOD      VAN BUREN               35.44N 94.35W
03/03/2008                   CRAWFORD           AR   LAW ENFORCEMENT

            NUMEROUS COUNTY ROADS UNDER WATER.

0330 AM     FLASH FLOOD      OZARK                   35.49N 93.83W
03/03/2008                   FRANKLIN           AR   LAW ENFORCEMENT

            STREETS IN OZARK AND NUMEROUS COUNTY ROADS UNDER WATER.

&&

MAT

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 6:48 PM CSTWind AdvisoryTSACherokee, Craig, Creek, Delaware, McIntosh, Mayes and 10 more11 hr
Mar 2, 7:00 PM CSTSpecial Weather StatementTSAOsage45 min
Mar 2, 7:36 PM CSTSpecial Weather StatementTSAChoctaw54 min
Mar 2, 7:46 PM CSTSpecial Weather StatementTSAOsage, Pawnee44 min
Mar 2, 8:15 PM CSTSevere Thunderstorm WarningTSAChoctaw, Pushmataha45 min
Mar 2, 8:19 PM CSTSpecial Weather StatementTSALatimer, Pittsburg56 min
Mar 2, 8:58 PM CSTSevere Thunderstorm WarningTSAPushmataha47 min
Mar 2, 9:03 PM CSTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa57 min
Mar 2, 9:13 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Wagoner49 min
Mar 2, 9:35 PM CSTSpecial Weather StatementTSAPushmataha25 min
Mar 2, 9:38 PM CSTSevere Thunderstorm WarningTSAChoctaw, Pushmataha39 min
Mar 2, 9:44 PM CSTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha46 min
Mar 2, 9:52 PM CSTSpecial Weather StatementTSADelaware23 min
Mar 2, 9:53 PM CSTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Pawnee, Tulsa67 min
Mar 2, 10:20 PM CSTSevere Thunderstorm WarningTSALeFlore55 min
Mar 2, 10:37 PM CSTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner53 min
Mar 2, 11:08 PM CSTSpecial Weather StatementTSACherokee, Delaware52 min
Mar 2, 11:28 PM CSTSpecial Weather StatementTSACherokee, Delaware, Mayes62 min
Mar 2, 11:57 PM CSTSpecial Weather StatementTSAMcIntosh, Muskogee48 min
Mar 3, 12:13 AM CSTSpecial Weather StatementTSAAdair, Delaware62 min
Mar 3, 12:51 AM CSTSpecial Weather StatementTSAHaskell, Latimer, Pittsburg, Sequoyah54 min
Mar 3, 1:44 AM CSTFlash Flood WarningTSAAdair, Haskell, Latimer, LeFlore, Sequoyah6 hr
Mar 3, 1:48 AM CSTSpecial Weather StatementTSALatimer, LeFlore57 min
Mar 3, 2:58 AM CSTFlash Flood WarningTSAChoctaw, Pushmataha6 hr
Mar 3, 4:05 AM CSTWinter Storm WarningTSAAdair, Cherokee, Choctaw, Delaware, Haskell, Latimer and 7 more28 hr
Mar 3, 4:05 AM CSTWinter Weather AdvisoryTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 13 more26 hr
Mar 3, 4:32 AM CSTFlash Flood WarningTSAPittsburg6 hr
Mar 3, 8:04 AM CSTRiver Flood WarningTSALeFlore24 hr
Mar 3, 8:04 AM CSTRiver Flood WarningTSALeFlore3 days
Mar 3, 8:18 AM CSTRiver Flood WarningTSAPushmataha31 hr
Mar 3, 8:54 AM CSTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah4 hr
Mar 3, 5:54 PM CSTRiver Flood WarningTSASequoyah7 hr
Mar 2, 11:43 PM CSTSpecial Weather StatementTSACrawford, Sebastian47 min
Mar 3, 12:31 AM CSTSpecial Weather StatementTSAFranklin44 min
Mar 3, 1:01 AM CSTSpecial Weather StatementTSABenton, Carroll, Madison, Washington59 min
Mar 3, 1:53 AM CSTSpecial Weather StatementTSACarroll, Madison52 min
Mar 3, 2:56 AM CSTFlash Flood WarningTSAFranklin6 hr
Mar 3, 3:41 AM CSTFlash Flood WarningTSABenton, Carroll, Madison, Washington6 hr
Mar 3, 8:04 AM CSTRiver Flood WarningTSACrawford, Sebastian26 hr

Nearby

Flash Flood Warnings in Oklahoma, 2008Flash Flood Warnings in Arkansas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.